# SDR ASAA2024110753734

- Difficulty date: November 7, 2024
- Submitted: November 13, 2024
- Operation: Air carrier
- Aircraft: N618AS
- Make and model: Boeing 737790
- Aircraft serial: 30543
- Aircraft time: 72,391 hours, 38,301 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Module
- Part number: 273A33016
- Condition: Faulty
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O RAN THE AFTER T/O CHECKLIST AND GEAR HANDLE WENT PAST THE "OFF" DETENT ABOUT 1/2 INCH CAUSING THE NOSE GEAR AND RIGHT MAIN GEAR TO EXTEND AND CAUSE A GEAR DISAGREE. RAN GEAR DISAGREE CHECKLIST AND RESUMED NORMAL FLIGHT WITH NO FURTHER DEFECTS FIRST OFFICER FLEW THIS AIRPLANE 3X THIS WEEK AND HAS NOTICED THAT THE HANDLE OFTEN GOES PAST 'OFF DETENT". BOTH NOSE GEAR LIGHTS WERE ILLUMINATED, ONLY RED RIGHT GEAR LIGHT ILLUMINATED. GROUNDED - YES. DIVERSION - REPLACED LANDING GEAR CONT MOD + CKE'D GOOD PER AMM 32-31-11 PERFORMED F/O FMC CDU OPS TEST PER AMM 34-61-01. PERFORMED AACU OPS TEST PER AMM 32-42-00. PERFORMED ENGINE MODULE OPS TEST PER AMM 31-62-00. ALL TESTS PASSED.
